# SDR TRAX200801077

- Difficulty date: August 31, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 8,936 hours, 7,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR INTERCOSTAL ATTACH CLIP IS CRACKED AT THE O/B SIDE OF LBL 27, FS 484, WL 73.  C/A REMOVED CRACKED CLIP AT FS 484 LBL 27.  LOCATED, DRILLED AND INSTALLED NEW CLIP.  ALL WORK PERFORMED IAW BOMBARDIER REO 601R-53-41-059.  REPAIRED COMPLIED WITH IAW ASA ECTC 601R-53-41-059.  ASA RII COMPLIED WITH 5300041.
